Alert archive / Louisiana / River Flood Warnings in 2021

River Flood Warning 107, NWS Lake Charles, LA

February 11, 2021Acadia Parish, Evangeline Parish, Saint Landry Parish, Louisiana

NWS Lake Charles, LA issued this river flood warning at Feb 11, 2021, 10:02 AM CST for Acadia Parish, Evangeline Parish, Saint Landry Parish, Louisiana. It took effect at Feb 11, 2021, 4:52 PM CST. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Feb 11, 2021, 10:02 AM CST (16:02 UTC)
In effect from
Feb 11, 2021, 4:52 PM CST
Expired
Feb 15, 2021, 4:34 PM CST
In force
4 days
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
Moderate

Counties Acadia Parish, LA, Evangeline Parish, LA, Saint Landry Parish, LA

The radar

The Lake Charles radar (KLCH), 78 km from the middle of the area, began a volume at 16:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Bayou Des Cannes near Eunice (BDCL1). The gauge peaked at 18.08 ft at Feb 13, 2021, 8:00 AM CST.

actionminormoderate5101502/1102/1202/1302/1402/1502/16
Action stage
14 ft
Minor stage
16 ft
Moderate stage
18 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08010000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

979 
WGUS44 KLCH 111602
FLWLCH

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Lake Charles LA
1002 AM CST Thu Feb 11 2021

...The National Weather Service in Lake Charles LA has issued a 
Flood Warning for the following rivers in Louisiana...

  Bayou Des Cannes Near Eunice

For the Bayou Des Cannes...including Eunice...Moderate flooding is 
forecast.

Additional information is available at www.weather.gov.

The next statement will be issued Friday morning at 1015 AM CST.

&&


LAC001-039-097-121615-
/O.NEW.KLCH.FL.W.0107.210211T2252Z-210214T0926Z/
/BDCL1.2.ER.210211T2252Z.210213T0000Z.210214T0325Z.UU/
1002 AM CST Thu Feb 11 2021

The National Weather Service in Lake Charles has issued a

* Flood Warning for
  the Bayou Des Cannes Near Eunice.
* From this afternoon to late Saturday night.
* At 9:00 AM CST Thursday the stage was 13.5 feet.
* Flood stage is 16.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this afternoon to a crest of 18.0 feet tomorrow evening. It will 
  then fall below flood stage late Saturday evening.
* Impact...At 19.8 feet, IT IS ESTIMATED THAT 18 STRUCTURES NEAR THE 
  BAYOU WILL BE FLOODED.

&&


                Fld   Observed           Forecasts (12 pm CST)    
Location        Stg   Stg   Day/Time     Fri   Sat   Sun          

Bayou Des Cannes
Eunice          16.0  13.5  Thu 9 am CST 17.9  17.1  14.3         





&&

LAT...LON 3057 9240 3056 9235 3019 9256 3022 9260
      3045 9257

$$

Mogged
8 follow-up statements
177 
WGUS84 KLCH 120202
FLSLCH

Flood Statement
National Weather Service Lake Charles LA
802 PM CST Thu Feb 11 2021

...The Flood Warning continues for the following rivers in 
Louisiana...

  Bayou Des Cannes Near Eunice

For the Bayou Des Cannes...including Eunice...Moderate flooding is 
forecast.

Additional information is available at www.weather.gov.

The next statement will be issued Friday evening at 815 PM CST.

&&


LAC001-039-097-130215-
/O.EXT.KLCH.FL.W.0107.000000T0000Z-210214T0925Z/
/BDCL1.2.ER.210212T0010Z.210213T0000Z.210214T0325Z.UU/
802 PM CST Thu Feb 11 2021

...The Flood Warning is now in effect until early Sunday morning...

The Flood Warning continues for
  the Bayou Des Cannes Near Eunice.
* Until late Saturday night.
* At 7:00 PM CST Thursday the stage was 16.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 7:00 PM CST Thursday was 16.2 feet.
* Forecast...The river is expected to rise to a crest of 18.0 feet 
  tomorrow evening. It will then fall below flood stage late 
  Saturday evening.
* Impact...At 19.8 feet, IT IS ESTIMATED THAT 18 STRUCTURES NEAR THE 
  BAYOU WILL BE FLOODED.

&&


                Fld   Observed           Forecasts (6 pm CST)     
Location        Stg   Stg   Day/Time     Fri   Sat   Sun          

Bayou Des Cannes
Eunice          16.0  16.2  Thu 7 pm CST 18.0  16.4  13.6         





&&

LAT...LON 3057 9240 3056 9235 3019 9256 3022 9260
      3045 9257

$$

APD
647 
WGUS84 KLCH 121547
FLSLCH

Flood Statement
National Weather Service Lake Charles LA
947 AM CST Fri Feb 12 2021

...The Flood Warning is extended for the following rivers in 
Louisiana...

  Bayou Des Cannes Near Eunice

For the Bayou Des Cannes...including Eunice...Moderate flooding is 
forecast.

Additional information is available at www.weather.gov.

The next statement will be issued Saturday morning at 1000 AM CST.

&&


LAC001-039-097-131600-
/O.EXT.KLCH.FL.W.0107.000000T0000Z-210215T0730Z/
/BDCL1.2.ER.210212T0010Z.210213T0000Z.210215T0130Z.UU/
947 AM CST Fri Feb 12 2021

...The Flood Warning is now in effect until early Monday morning...

The Flood Warning continues for
  the Bayou Des Cannes Near Eunice.
* Until late Sunday night.
* At 9:00 AM CST Friday the stage was 17.5 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 9:00 AM CST Friday was 17.5 feet.
* Forecast...The river is expected to rise to a crest of 18.0 feet 
  this evening. It will then fall below flood stage Sunday evening.
* Impact...At 19.8 feet, IT IS ESTIMATED THAT 18 STRUCTURES NEAR THE 
  BAYOU WILL BE FLOODED.

&&


                Fld   Observed           Forecasts (12 pm CST)    
Location        Stg   Stg   Day/Time     Sat   Sun   Mon          

Bayou Des Cannes
Eunice          16.0  17.5  Fri 9 am CST 17.7  16.5  14.6         





&&

LAT...LON 3057 9240 3056 9235 3019 9256 3022 9260
      3045 9257

$$

Mogged
267 
WGUS84 KLCH 130152
FLSLCH

Flood Statement
National Weather Service Lake Charles LA
752 PM CST Fri Feb 12 2021

...The Flood Warning continues for the following rivers in 
Louisiana...

  Bayou Des Cannes Near Eunice

For the Bayou Des Cannes...including Eunice...Moderate flooding is 
forecast.

Additional information is available at www.weather.gov.

The next statement will be issued Saturday evening at 800 PM CST.

&&


LAC001-039-097-140200-
/O.CON.KLCH.FL.W.0107.000000T0000Z-210215T0730Z/
/BDCL1.2.ER.210212T0010Z.210213T0600Z.210215T0130Z.UU/
752 PM CST Fri Feb 12 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Bayou Des Cannes Near Eunice.
* Until late Sunday night.
* At 7:00 PM CST Friday the stage was 17.8 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 7:00 PM CST Friday was 17.8 feet.
* Forecast...The river is expected to rise to a crest of 18.0 feet 
  just after midnight tonight. It will then fall below flood stage 
  Sunday evening.
* Impact...At 19.8 feet, IT IS ESTIMATED THAT 18 STRUCTURES NEAR THE 
  BAYOU WILL BE FLOODED.

&&


                Fld   Observed           Forecasts (6 pm CST)     
Location        Stg   Stg   Day/Time     Sat   Sun   Mon          

Bayou Des Cannes
Eunice          16.0  17.8  Fri 7 pm CST 17.4  16.1  13.8         





&&

LAT...LON 3057 9240 3056 9235 3019 9256 3022 9260
      3045 9257

$$

APD
738 
WGUS84 KLCH 131642
FLSLCH

Flood Statement
National Weather Service Lake Charles LA
1042 AM CST Sat Feb 13 2021

...The Flood Warning is extended for the following rivers in 
Louisiana...

  Bayou Des Cannes Near Eunice

For the Bayou Des Cannes...including Eunice...Moderate flooding is 
forecast.

Additional information is available at www.weather.gov.

The next statement will be issued Sunday morning at 1045 AM CST.

&&


LAC001-039-097-141645-
/O.EXT.KLCH.FL.W.0107.000000T0000Z-210215T1200Z/
/BDCL1.2.ER.210212T0010Z.210213T1600Z.210215T0600Z.UU/
1042 AM CST Sat Feb 13 2021

...The Flood Warning is now in effect until Monday morning...

The Flood Warning continues for
  the Bayou Des Cannes Near Eunice.
* Until Monday morning.
* At 10:00 AM CST Saturday the stage was 18.0 feet.
* Flood stage is 16.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 10:00 AM CST Saturday was 18.0 feet.
* Forecast...The river is expected to fall below flood stage early 
  Monday morning and continue falling to 5.4 feet Thursday morning.
* Impact...At 19.8 feet, IT IS ESTIMATED THAT 18 STRUCTURES NEAR THE 
  BAYOU WILL BE FLOODED.

&&


                Fld   Observed           Forecasts (12 pm CST)    
Location        Stg   Stg   Day/Time     Sun   Mon   Tue          

Bayou Des Cannes
Eunice          16.0  18.0  Sat 10 am CS 17.4  14.2  9.8          





&&

LAT...LON 3057 9240 3056 9235 3019 9256 3022 9260
      3045 9257

$$

25
684 
WGUS84 KLCH 140100
FLSLCH

Flood Statement
National Weather Service Lake Charles LA
700 PM CST Sat Feb 13 2021

...The Flood Warning continues for the following rivers in 
Louisiana...

  Bayou Des Cannes Near Eunice

For the Bayou Des Cannes...including Eunice...Minor flooding is 
forecast.

Additional information is available at www.weather.gov.

The next statement will be issued Sunday evening at 700 PM CST.

&&


LAC001-039-097-150100-
/O.CON.KLCH.FL.W.0107.000000T0000Z-210215T1200Z/
/BDCL1.2.ER.210212T0010Z.210213T1730Z.210215T0600Z.UU/
700 PM CST Sat Feb 13 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Bayou Des Cannes Near Eunice.
* Until Monday morning.
* At 6:00 PM CST Saturday the stage was 18.0 feet.
* Flood stage is 16.0 feet.
* Moderate flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 6:00 PM CST Saturday was 18.0 feet.
* Forecast...The river is expected to fall below flood stage early 
  Monday morning and continue falling to 5.3 feet Thursday evening.
* Impact...At 19.8 feet, IT IS ESTIMATED THAT 18 STRUCTURES NEAR THE 
  BAYOU WILL BE FLOODED.

&&


                Fld   Observed           Forecasts (6 pm CST)     
Location        Stg   Stg   Day/Time     Sun   Mon   Tue          

Bayou Des Cannes
Eunice          16.0  18.0  Sat 6 pm CST 16.8  13.1  8.7          





&&

LAT...LON 3057 9240 3056 9235 3019 9256 3022 9260
      3045 9257

$$

APD
915 
WGUS84 KLCH 141628
FLSLCH

Flood Statement
National Weather Service Lake Charles LA
1028 AM CST Sun Feb 14 2021

...The Flood Warning is extended for the following rivers in 
Louisiana...

  Bayou Des Cannes Near Eunice

For the Bayou Des Cannes...including Eunice...Minor flooding is 
forecast.

Additional information is available at www.weather.gov.

The next statement will be issued Monday morning at 1030 AM CST.

&&


LAC001-039-097-151630-
/O.EXT.KLCH.FL.W.0107.000000T0000Z-210216T0824Z/
/BDCL1.1.ER.210212T0010Z.210213T1730Z.210216T0224Z.UU/
1028 AM CST Sun Feb 14 2021

...The Flood Warning is now in effect until early Tuesday morning...

The Flood Warning continues for
  the Bayou Des Cannes Near Eunice.
* Until late Monday night.
* At 9:00 AM CST Sunday the stage was 17.8 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 9:00 AM CST Sunday was 18.0 feet.
* Forecast...The river is expected to fall below flood stage 
  tomorrow evening and continue falling to 8.7 feet Friday morning.
* Impact...At 16.0 feet, Minor flooding begins along the bayou with 
  a few structures right along the bayou threatened.

&&


                Fld   Observed           Forecasts (12 pm CST)    
Location        Stg   Stg   Day/Time     Mon   Tue   Wed          

Bayou Des Cannes
Eunice          16.0  17.8  Sun 9 am CST 16.6  14.4  11.6         





&&

LAT...LON 3057 9240 3056 9235 3019 9256 3022 9260
      3045 9257

$$

25
505 
WGUS84 KLCH 150133
FLSLCH

Flood Statement
National Weather Service Lake Charles LA
733 PM CST Sun Feb 14 2021

...The Flood Warning is extended for the following rivers in 
Louisiana...

  Bayou Des Cannes Near Eunice

For the Bayou Des Cannes...including Eunice...Minor flooding is 
forecast.

Additional information is available at www.weather.gov.

The next statement will be issued Monday evening at 745 PM CST.

&&


LAC001-039-097-160145-
/O.EXT.KLCH.FL.W.0107.000000T0000Z-210216T1200Z/
/BDCL1.1.ER.210212T0010Z.210213T1730Z.210216T0600Z.UU/
733 PM CST Sun Feb 14 2021

...The Flood Warning is now in effect until Tuesday morning...

The Flood Warning continues for
  the Bayou Des Cannes Near Eunice.
* Until Tuesday morning.
* At 7:00 PM CST Sunday the stage was 17.5 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 7:00 PM CST Sunday was 18.0 feet.
* Forecast...The river is expected to fall below flood stage early 
  Tuesday morning and continue falling to 8.6 feet Friday evening.
* Impact...At 16.0 feet, Minor flooding begins along the bayou with 
  a few structures right along the bayou threatened.

&&


                Fld   Observed           Forecasts (6 pm CST)     
Location        Stg   Stg   Day/Time     Mon   Tue   Wed          

Bayou Des Cannes
Eunice          16.0  17.5  Sun 7 pm CST 16.4  14.4  11.0         





&&

LAT...LON 3057 9240 3056 9235 3019 9256 3022 9260
      3045 9257

$$

APD
591 
WGUS84 KLCH 151704
FLSLCH

Flood Statement
National Weather Service Lake Charles LA
1104 AM CST Mon Feb 15 2021

...The Flood Warning continues for the following rivers in 
Louisiana...

  Bayou Des Cannes Near Eunice

Additional information is available at www.weather.gov.

The next statement will be issued this afternoon at 445 PM CST.

&&


LAC001-039-097-152245-
/O.EXT.KLCH.FL.W.0107.000000T0000Z-210215T2234Z/
/BDCL1.1.ER.210212T0010Z.210213T1730Z.210215T1634Z.UU/
1104 AM CST Mon Feb 15 2021

...The Flood Warning is now in effect until late this afternoon...

The Flood Warning continues for
  the Bayou Des Cannes Near Eunice.
* Until this afternoon.
* At 10:00 AM CST Monday the stage was 16.1 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 10:00 AM CST Monday was 17.8 feet.
* Forecast...The river is expected to fall to 8.6 feet Saturday 
  morning.
* Impact...At 16.0 feet, Minor flooding begins along the bayou with 
  a few structures right along the bayou threatened.

&&


                Fld   Observed           Forecasts (12 pm CST)    
Location        Stg   Stg   Day/Time     Tue   Wed   Thu          

Bayou Des Cannes
Eunice          16.0  16.1  Mon 10 am CS 14.6  13.5  11.3         





&&

LAT...LON 3057 9240 3056 9235 3019 9256 3022 9260
      3045 9257

$$

25

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Feb 11, 9:36 AM CST, 26 minutes earlier.

Area forecast discussion, Feb 11, 9:36 AM CST, 26 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
936 AM CST Thu Feb 11 2021

.UPDATE...
Latest frontal is exiting south-central Louisiana this morning
with rains... showers and Isolated thunderstorms the CWA and
moving through the coastal waters. Will update CWF to remove
wording of dense fog and the shift in winds. Temps range from 39
degrees at AEX to 53 degrees at LCH and 71 at ARA. Over running of
gulf moisture and mid lvl energy will provide support for precip
actvty thru the day and into tonight. tempers are not

&&

K. Kuyper

.PREV DISCUSSION... /issued 543 AM CST Thu Feb 11 2021/

DISCUSSION...
For the 11/12Z TAF Issuance.

AVIATION...
Cold front is moving through the forecast area and has already
moved through KAEX/KBPT/KLCH and will move through KLFT/KARA
before 11/14Z. Winds will become north between 10 to 15 knots
behind the front. However, LIFR to IFR conditions along with
showers and occasional thunderstorms will persist behind the
front. Majority of shower activity will end around 12/00Z, however
low clouds will continue with IFR conditions expected overnight
through the end of the forecast period.

Rua

PREV DISCUSSION... /issued 432 AM CST Thu Feb 11 2021/

DISCUSSION...A cold front is slowly pushing south and east across
the area this morning. It is roughly along a Cameron to Jennings
to Simmesport line. Ahead of the front warm and muggy conditions
are present with areas of dense fog, however behind the boundary
temperatures are falling into the 40s and 50s. Scattered showers
and storms are occurring along the front. An Arctic air mass is
spilling to the gulf coast as high pressure builds south through
the plains.

Today the colder air mass will spill in and temperatures will
continue to fall. Overrunning will continue into tonight with
showers and a few storms possible. Temperatures will fall into the
30s and 40s by sunrise. Any issue with freezing rain is expected
to remain north of a Toledo Bend Dam to Alexandria line. Rain
chances are expected to gradually decrease into Saturday as
isentropic lift decreases with the departure of a disturbance
aloft.

Another short wave will approach the region late Sunday with
precip spreading in Sunday night and Monday. A highly uncertain
forecast exists for Monday through Wednesday and guidance spread
continues to be great in regard to temperatures. There is a
chance that most of the region will experience winter weather to
some degree Monday, however in what form or how much is up for
debate. Looking over forecast soundings the dominate type would be
freezing rain Sunday night into Monday afternoon for most
locations as temperatures several thousand feet off the ground
looks to remain well above freezing and surface temps fall to or
below 32 once the precip gets underway. The mid lvls are expected
to gradually cool and a change over to snow may occur for a brief
period later Monday. This has a higher chance to occur in
interior SE TX. Precip will decrease through Monday evening as
drier air moves in.

The temperature forecast for Tuesday morning isn't any easier with
a large spread in the guidance ranging from single digits to
around 30 over much of the area. Kept in line with a blend. The
last few times the I-10 corridor fell into the upper teens was
Jan 2018, Jan 2014, and Jan 2010.

A gradual warm up will occur after Tuesday, however another round
of precip may work into the area early Wednesday with a chance of
ZR or IP possible into the SE TX lakes and Cen LA before temps
warm through the morning.

MARINE...A cold front will push through the coastal waters this
morning. This will mix out the marine fog, however strong north
winds will build in. Water levels in the coastal lakes and bay may
also approach -1 MLLW Friday morning. A moderate to strong
offshore flow will remain in place into the middle of the coming
week.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  46  34  39  33 /  90  80  80  40
LCH  62  41  45  37 /  90  80  80  30
LFT  69  41  47  40 /  90  80  70  40
BPT  56  42  46  38 /  80  80  70  30

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Small Craft Advisory until noon CST Friday for GMZ450-452-455-
     470-472-475.

     Small Craft Advisory from 4 PM this afternoon to midnight CST
     tonight for GMZ430-432-435.

     Small Craft Exercise Caution until 4 PM CST this afternoon for
     GMZ430-432.

     Small Craft Exercise Caution until 4 PM CST this afternoon for
     GMZ435.

&&
Hazardous weather outlook, Feb 11, 5:27 AM CST, 4 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
527 AM CST Thu Feb 11 2021

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
121130-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper-
Northern Newton-Southern Jasper-Southern Newton-
527 AM CST Thu Feb 11 2021

This Hazardous Weather Outlook is for portions of central
Louisiana, south central Louisiana, southwest Louisiana, west
central Louisiana, and southeast Texas.

.DAY ONE...Today and Tonight

Low visibility in fog will occur this morning, especially near the
coast of lower Acadiana.

Scattered showers and thunderstorms will occur through tonight. Up
to 3 inches of rainfall may occur in isolated locations through
Friday.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Rain will gradually exit into early Saturday, however
precipitation will return late Sunday.

A colder air mass will move in Sunday with freezing rain, sleet,
and snow possible Monday. A hard freeze is expected to the coast
Tuesday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

GMZ430-432-435-450-452-455-470-472-475-121130-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
527 AM CST Thu Feb 11 2021

This Hazardous Weather Outlook is for portions of the Gulf of
Mexico and the coastal lakes and bays of the Gulf of Mexico.

.DAY ONE...Today and Tonight

Strong north winds will build across the coastal waters today and
linger through tonight.

Scattered showers and storms will occur through tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

A strong to moderate offshore will remain in place through
Wednesday as multiple fronts move through.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, Feb 11, 5:46 AM CST, 4 hours 16 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
546 AM CST Thu Feb 11 2021

LAZ042-043-052-074-111230-
Acadia LA-Jefferson Davis LA-Vermilion LA-East Cameron LA-
546 AM CST Thu Feb 11 2021

...SPECIAL WEATHER STATEMENT...

At 546 AM CST, Doppler radar was tracking a strong thunderstorm over
Lowry, or near Lake Arthur, moving northeast at 25 mph.

Half inch hail will be possible with this storm.

Locations impacted include...
Jennings, Lake Arthur, Iota, Gueydan, Mermentau, Klondike,
Evangeline, Morse, Riceville, Egan, Lowry, Lyons Point, Estherwood
and Midland.

LAT...LON 2985 9280 3002 9285 3034 9249 3007 9232
TIME...MOT...LOC 1146Z 243DEG 20KT 3001 9274

Rua

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 11, 3:22 AM CSTSmall Craft AdvisoryLCH3 days
Feb 11, 5:46 AM CSTSpecial Weather StatementLCHAcadia44 min
Feb 11, 11:51 AM CSTAreal Flood WarningLCHAvoyelles, Evangeline, Saint Landry3 hr

Nearby

River Flood Warnings in Louisiana, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.